# SDR CA001027004

- Difficulty date: October 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,717 hours, 56,355 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1331
- Condition: Split
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 WIRES P/N BMS13-31 TYPE 1 CLASS 1 AWG4 AT CONNECTOR P/N FRF0E28-22S LOCATED FROM APU SHROUD THEN 3 FEET FORWARD TO SPLICES. FOUND TO HAVE MULTIPLE LONGITUDINAL SPLITS IN INSULATOR COATINGS. SPLITS FOUND TO BE 6 INCHES TO 12 INCHES IN LENGTH WITH BARE WIRE EXPOSURE UP TO 0.100 IN WIDTH.
